# SDR ORJA9652

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49424
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 6 THROUGH 14 AND 25 FLOOR EMERGENCY LIGHTS OUT.  FOUND CUT WIRES, RECONNECTED.  OPS CHECK GOOD.  (M)
